# SDR CALA2025060605328

- Difficulty date: June 2, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR)(53-5305-1-2034)CORROSION ON MAIN CABIN SEAT TRACK RBL 45.5 0 BETWEEN BS 1280-1320.   REPAIRED SEAT TRACK AT RBL45.50 STA 1220-1320 IAW B757-300 SRM 5 3-00-52-2R-3 REPAIR 3 OPTION 2 FIG 201. RESTORED PROTECTIVE FINI SH IAW B757-300 SRM 51-20-01-OG-0 SOPM 20-41-01 AND B757 AMM 51- 24-09-377-001 LP:5058202 WC: 127742.  REPLACED AT PNS RII VERIFIED SEAT TRACK REPAIRED.
